# SDR AALA20071837

- Difficulty date: October 1, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BOG INFLIGHT T915/01OCT - BLUE HYDRAULIC SYSTEM AMBER LOW QUANTITY INDICATION AND CHIME.  LANDED BOG WITHOUT INCIDENT.  FOUND PRESSURE LINE IN WHEEL WELL LEAKING.  TIGHTENED LINE AT C PORT OF RELIEF VALVE 2063.  SYSTEM GROUND CHECKED NORMAL OPERATION.
